Advanced Search
Article Contents
Article Contents

Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences

Abstract Related Papers Cited by
  • A class of higher order nonlinear neutral difference equations with quasidifferences is studied. Sufficient conditions under which considered equation has a solution which converges to zero are presented.
    Mathematics Subject Classification: Primary: 39A10, 39A22; Secondary: 39A30.


    \begin{equation} \\ \end{equation}
  • [1]

    R. P. Agarwal, M. Bohner, S. R. Grace and D. O'Regan, Discrete Oscillation Theory, Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, 2005.doi: 10.1155/9789775945198.


    R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, Kluwer, Dordrecht, 1997.doi: 10.1007/978-94-015-8899-7.


    J. Banaş and B. Rzepka, An application of measure of noncompactness in study of asymptotic stability, Appl. Math. Lett., 16 (2003), 1-6.doi: 10.1016/S0893-9659(02)00136-2.


    O. Došlý, J. Graef and J. Jaroš, Forced oscillation of second order linear and half-linear difference equations, Proc. Amer. Math. Soc., 131 (2003), 2859-2867.doi: 10.1090/S0002-9939-02-06811-9.


    M. Galewski and E. Schmeidel, On the well posed solutions for nonlinear second order neutral difference equations, to appear in Mathematica Slovaca.


    S. R Grace, R. P. Agarwal, M. Bohner and S. Pinelas, Oscillation of some fourth-order difference equations, Int. J. Difference Equ., 6 (2011), 105-112.


    R. Jankowski and E. Schmeidel, Almost oscillatory solutions of second order difference equations of neutral type, Recent Advances in Delay Differential and Difference Equations, Edited by Ferenc Hartung, Mihaly Pituk 2014, to appear in PROMST.


    R. Jankowski and E. Schmeidel, Almost oscillation criteria for second order neutral difference equation with quasidifferences, Int. J. Difference Equ., 9 (2014), 77-86.


    W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, San Diego, 2001.


    V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and its Applications, 256, Kluwer Academic Publishers Group, Dordrecht, 1993.doi: 10.1007/978-94-017-1703-8.


    G. Ladas, C. Qian and J. Yan, Oscillations of higher order neutral differential equations, Portugal. Math., 48 (1991), 291-307.


    J. Migda and M. Migda, On the asymptotic behavior of solutions of higher order nonlinear difference equations, Nonlinear Anal., 47 (2001), 4687-4695.doi: 10.1016/S0362-546X(01)00581-8.


    J. Migda and M. Migda, On unstable neutral difference equations of higher order, Indian J. Pure Appl. Math., 36 (2005), 557-567.


    J. Migda and M. Migda, Oscillatory and asymptotic properties of solutions of even order neutral difference equations, J.Difference Equ. Appl., 15 (2009), 1077-1084.doi: 10.1080/10236190903032708.


    M. Migda, A. Musielak and E. Schmeidel, On a class of fourth order nonlinear difference equations, Advances in Difference Equations, 1 (2004), 23-36.doi: 10.1155/S1687183904308083.


    E. Schmeidel, Asymptotic trichotomy of solutions of a class of even order difference equations with quasidifferences, Difference Equations, Special Functions and Orthogonal Polynomials, (2007), 600-609.doi: 10.1142/9789812770752_0052.


    E. Schmeidel, An application of measures of noncompactness in investigation of boundedness of solutions of second order neutral difference equations, Adv. Difference Equ., 2013 (2013), 1-9.doi: 10.1186/1687-1847-2013-91.


    E. Schmeidel and Z. Zbąszyniak, An application of Darbo's fixed point theorem in the investigation of periodicity of solutions of difference equations, Comput. Math. Appl., 64 (2012), 2185-2191.doi: 10.1016/j.camwa.2011.12.025.


    E. Thandapani, N. Kavitha and S. Pinelas, Oscillation criteria for second-order nonlinear neutral difference equations of mixed type, Adv. Difference Equ., 2012 (2012), 10 pp.doi: 10.1186/1687-1847-2012-4.


    E. Thandapani, N. Kavitha and S. Pinelas, Comparison and oscillation theorem for second-order nonlinear neutral difference equations of mixed type, Dynam. Systems Appl., 21 (2012), 83-92.

  • 加载中

Article Metrics

HTML views() PDF downloads(67) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint